# SDR 2003FA0001258

- Difficulty date: December 8, 2003
- Submitted: December 19, 2003
- Operation: General aviation
- Aircraft: N94107
- Make and model: Univar 415C
- Aircraft serial: 1430
- Engine: Cont A75*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount
- Part number: 41531920
- Condition: Bent
- Location: Nlg Strut
- Part time: 1,300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER TUBES FROM LOWER NOSE STRUT MOUNT TO FIRE WALL ATTACHMENT SLIGHTLY BENT.  INSPECTION OF AIRPLANE INDICATED IT HAD BEEN ON ITS BACK AT SOMETINE IN THE PAST.
